# SDR DALA2025051303689

- Difficulty date: May 13, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMIT ON LONGERON 26L BTW STA Y=962/967 AND BTW STA Y=974/988 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00792: CORROSION LEVEL 2. LONGERON 26L BTW STA Y= 962/967 AND BTW STA Y=974/988 WAS REPAIRED PER B717-200 SRM 53-00-05-2R REPAIR 3 PAR 4 A (1). (LP #0963162)
